# SDR ASOA2015072513383

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 30,649 hours, 21,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 AB LOWER SIDEWALL EXIT SIGN HAS 1 LIGHT BULB BURNED OUT.  REPLACED THE BULB IN  LOWER SIDEWALL EXIT LIGHT IAW AMM 33-51-11,  OPS CHECK GOOD.
